| Model Number |
7732 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that the health care professional (hcp) requested a review of the presenting electrogram (egm) for this pacemaker, right ventricular (rv) and right atrial (ra) leads.Technical services (ts) reviewed and noted that rhythm seems to be atrial to ventricle dissociation due to a slowed sinus node or an accelerated junctional rate.Ts stated this was causing functional non capture on both the right atrial (ra) and right ventricular (rv) channels.This pacemaker, rv and ra lead remain in service.No adverse patient effects were reported.